# SDR SWAA2022030121787

- Difficulty date: January 17, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 42,304 hours, 24,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 654A000497
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD SIDE SCUFF PLATE PITTED IN NUMEROUS AREAS / REPLACED DAMAGED SCUFF PLATE WITH NEW SCUFF PLATE; PART #654A0004-97; REF. AMM 53-11-02. LOCATED; DRILLED; AND DEBURRED PER SRM 51-40-05. SCUFF PLATE WILL BE INSTALLED ON ROUTINE TASK CARDS: 753-721-10-01; 753-140-00-02Y; AND 753-721-00-01.
